I am on Covedilol, Clonidine, Verapamil and Quinapril Blood pressure meds. Currently I take the Corvedilol, Clonidine and Verapamil all in the morning. By mid to late morning my blood pressure has fallen very low. I would like to change and take the Verapamil at lunch and bed time, but am currently taking Quinapril at lunch and bed time as well is there any reason for me not to take the Verapapmil at the same time I am taking the Quinapril? ,
17 Oct 2009
If you have been taking these together without any side effects so far, then it is fine to take them at different times of the day. But you have to talk to your doctor before changing the dosing schedule.
When taken together these medicines have the potential to cause drug interactions. Please see link below for detailed information regarding the interactions. Just be aware of these.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... with Quinapril and Amlodopine. The Quinapril and Amlodopine I am use to, but I am weaning myself slowly off the Clonidine due to continued ...
1 answer • 16 Feb 2012
I have been taking 20 mg tablet twice a day for about 3 weeks and my blood pressure is the highest it has ever been: went from 135 over 75 to 177 ...
2 answers • 28 Jul 2012
... nervous system side effects-paraesthesia/numbness/loss of feeling in hands,face,periphery. I have been feeling this profoundly since i started ...
1 answer • 7 Feb 2014
I was taking 160mg of Diovan, but my insurance no longer pays for it so my doctor prescribed 100 mg?
of Losartan instead. I also take 180mg of Verapamil twice a day, 25mg of hydrochlorothiazide once a day, 10mg of Lisinopril once a day and 0.1mg of ...
1 answer • 26 Apr 2014
1 answer • 20 Apr 2015